# SDR USAA2009060491393

- Difficulty date: June 2, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 27,118 hours, 15,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1907 - PHL - DFW - EMERGENCY LIGHTS - EMERGENCY LIGHT LENS MISSING AT SEAT 4C.  INSTALLED MISSING LIGHT LENS.  OPERATIONAL CHECK WAS GOOD.
